2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2017 [rss]
2017
A. N. Bernal, B. Janssen, A. Jiménez, A. Jiménez-Cano, J. A. Orejuela, P. Sánchez-Moreno, M. Sánchez. On the (non-)uniqueness of the Levi-Civita solution in the Einstein–Hilbert–Palatini formalism Physics Letters B 768 (2017) , 280–287. [bib]
A. L. Albujer, H. F. de Lima, A. M. Oliveira, M. A. L. Velásquez. Rigidity of complete spacelike hypersurfaces in spatially weighted generalized Robertson-Walker spacetimes Differential Geom. Appl. 50 (2017) , 140–154. MathScinet [bib] [doi]
J. D. Pérez. Lie derivatives and structure Jacobi operator on real hypersurfaces in complex projective spaces Differential Geom. Appl. 50 (2017) , 1–10. MathScinet [bib] [doi]
D. de la Fuente, A. Romero, P. J. Torres. Existence and extendibility of rotationally symmetric graphs with a prescribed higher mean curvature function in Euclidean and Minkowski spaces J. Math. Anal. Appl. 446 (2017) no. 1 , 1046–1059. MathScinet [bib] [doi]
A L. Albujer, M. Caballero. Geometric properties of surfaces with the same mean curvature in $\Bbb R^3$ and $\Bbb L^3$ J. Math. Anal. Appl. 445 (2017) no. 1 , 1013–1024. MathScinet [bib] [doi]
Powered by bibtexbrowser